# SDR IPXA2022071284095

- Difficulty date: June 13, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 22,758 hours, 13,864 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Floor Panel
- Part number: B5327074100200
- Part serial: NA
- Condition: Worn
- Location: Zone 230
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MDC FLOOR PANEL 232LF HAS PUNCTUREREPAIRED MDC FLOOR PANEL 232LF NEEDED IAW EO A300-5320--42722-F
